Asymptotic behaviour of minimal graphs over exterior domains

L. Simon

Annales de l'I.H.P. Analyse non linéaire (1987)

  • Volume: 4, Issue: 3, page 231-242
  • ISSN: 0294-1449

How to cite


Simon, L.. "Asymptotic behaviour of minimal graphs over exterior domains." Annales de l'I.H.P. Analyse non linéaire 4.3 (1987): 231-242. <>.

author = {Simon, L.},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {minimal surface equation; tangent cones},
language = {eng},
number = {3},
pages = {231-242},
publisher = {Gauthier-Villars},
title = {Asymptotic behaviour of minimal graphs over exterior domains},
url = {},
volume = {4},
year = {1987},

AU - Simon, L.
TI - Asymptotic behaviour of minimal graphs over exterior domains
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 1987
PB - Gauthier-Villars
VL - 4
IS - 3
SP - 231
EP - 242
LA - eng
KW - minimal surface equation; tangent cones
UR -
ER -


  1. [AA] F. Almgren, W. Allard, On the radial behaviour of minimal surfaces and the uniqueness of their tangent cones, Ann. of Math., t. 113, 1981, p. 215-265. [AW] W. Allard, First variation of a varifold, Annals of Math., t. 95, 1972, p. 417-491. Zbl0437.53045MR607893
  2. [BL] L. Bers, Isolated singularities of minimal surfaces, Annals of Math., t. 53, 1951, p. 364-386. Zbl0043.15901MR43335
  3. [BG] E. Bombieri, E. Giusti, Harnack's inequality for elliptic differential equations on minimal surfaces, Invent. Math., t. 15, 1972, p. 24-46. Zbl0227.35021MR308945
  4. [BDM] E. Bombieri, E. De Giorgi, M. Miranda, Una maggiorazione a priori relativa alle ipersuperfici minimali non-parametrische, Arch. Rat. Mech. Anal., t. 32, 1969, p. 255-267. Zbl0184.32803MR248647
  5. [FH] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. Zbl0176.00801MR257325
  6. [GT] D. Gilbarg, N. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, New York, 1977. Zbl0361.35003MR473443
  7. [G] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhaüser, 1984. Zbl0545.49018MR775682
  8. [MM] M. Miranda, Superficie minime illimitate, Ann. Scuola Norm. Sup. Pisa, t. 4, 1977, p. 313-322. Zbl0352.49020MR500423
  9. [MS] J.H. Michael, L. Simon, Sobolev and mean-value inequalities on generalized submanifolds of R", Comm. Pure Appl. Math., t. 26, 1973, p. 361-379. Zbl0256.53006MR344978
  10. [MJ] J. Moser, On Harnack's Theorem for elliptic differential equations, Comm. Pure Appl. Math., t. 14, 1961, p. 577-591. Zbl0111.09302MR159138
  11. [SL1] L. Simon, Lectures on Geometric measure Theory, Proceedings of the Centre for MathematicalAnalysis, 1983, Australian National University. Zbl0546.49019MR756417
  12. [SL2] L. Simon, Survey Lectures on Minimal Submanifolds, Annals of Math. Studies, t. 103, 1983, p. 3-52. Zbl0541.53045MR795227
  13. [SL3] L. Simon, Isolated singularities of extrema of geometric variational problems (To appear in Springer Lecture Notes. C. I. M. E. Subseries). Zbl0583.49028MR821971
  14. [SL4] L. Simon, Remarks on curvature estimates for minimal hypersurfaces, Duke Math. J., t. 43, 1976, p. 545-553. Zbl0348.53003MR417995
  15. [SL 5] L. Simon, Equations of mean curvature type in 2 independent variables, Pacific J., t. 69, 1977, p. 245-268. Zbl0354.35040MR454854
  16. [SL 6] L. Simon, Interior gradient bounds for non-uniformly elliptic equations, Indiana Univ. Math. J., t. 25, 1976, p. 821-855. Zbl0346.35016MR412605
  17. [SJ] J. Simons, Minimal varieties in Riemannian manifolds, Ann. of Math., t. 88, (2), 1968. p. 62-105. Zbl0181.49702MR233295

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.